# SDR SIMA20140323001

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,663 hours, 31,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND CLIP FROM FIRST OFFICER`S DV WINDOW CUT OUT TO FRAME 10 ON THE LOWER SIDE OF CUT OUT HAS A 2" CRACK.  R & R CLIP IAW SRM 51-40-02.
